# SDR SWIA200718446

- Difficulty date: May 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120
- Aircraft serial: 120285
- Aircraft time: 32,760 hours, 42,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 BETWEEN STRINGERS 20L AND 20R IS CORRODING OUTBOARD OF STRINGER 21L, DISCOVERED AT C-CHECK.  COMPLIED WITH REPAIR OF FUSELAGE SKIN AT FRAME 23 BETWEEN STRINGERS 20L AND 20R PER EMBRAER APPROVED REPAIR #1C2007-120/03354.
